MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 25x1 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: material#: 305916, batch#: 4278415.We have had a few instances over here at (b)(6) with faulty 1 inch needles.When the nurses or ma¿s go to give a vaccine and go to put the needle on the syringe the needle is significantly bent when they remove it from the package.We also had an instance where the needle came completely detached in the patients arm.Additional information provided: 1.What was the impact to the patient? minimal impact, the vaccine was given as normal and the ma removed the needle from the patients arm.However, this did put the ma at risk for a possible needle stick but thankfully this did not happen.2.You mentioned that there was an instance where the needle became completely detached in the patient¿s arm.Could you confirm whether this issue occurred on the same date or earlier? additionally, please provide the total number of occurrences of this issue.This occurred a day prior to the date when we noticed the bent needles and removed the lot.
 
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24088350
Report Number1213809-2026-00007
Device Sequence Number9684136
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)241004(17)290930(10)4278415
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot Number4278415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown